Journal of Noncommutative Geometry


Previous issue  | Next issue  | Most recent Issue | All Issues | JNCG summary
Volume 4, Issue 4, 2010
Metadata
 

Double constructions of Frobenius algebras, Connes cocycles and their duality
Chengming Bai
pp. 475–530
Abstract | Full-Text PDF (482 KB) | Metadata

Codes and noncommutative stochastic matrices
Sylvain Lavallée, Dominique Perrin, Vladimir Retakh and Christophe Reutenauer
pp. 531–554
Abstract | Full-Text PDF (264 KB) | Metadata

Quantum field theory on the degenerate Moyal space
Harald Grosse and Fabien Vignes-Tourneret
pp. 555–576
Abstract | Full-Text PDF (314 KB) | Metadata

The Heisenberg–Lorentz quantum group
Paweł Kasprzak
pp. 577–611
Abstract | Full-Text PDF (330 KB) | Metadata